MAUDE Adverse Event Report: BARD ACCESS SYSTEMS REPLACEMENT CONNECTOR FOR GROSHONG CATHETER WITH INJECTION CAP; REPLACEMENT CATHETER

BARD ACCESS SYSTEMS REPLACEMENT CONNECTOR FOR GROSHONG CATHETER WITH INJECTION CAP; REPLACEMENT CATHETER
Model Number 7712800
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rezh1989 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the physician is having repeated breaks in the external hub of the groshong, this is allegedly happening at least once a month.The physician states that it is happening with the initial device and the repair kit.He stated that it has been happening for years and he thinks it is a design flaw.He reported that it breaks a the end every time.

Brand Name
REPLACEMENT CONNECTOR FOR GROSHONG CATHETER WITH INJECTION CAP
Common Device Name
REPLACEMENT CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7419465
Report Number3006260740-2018-00652
Device Sequence Number16462330
Product Code LJS
UDI-Device Identifier00801741087028
UDI-Public(01)00801741087028
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K831386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7712800
Device Catalogue Number7712800
Device Lot NumberREZH1989
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1